Alert archive / California / Red Flag Warnings in 2022
Red Flag Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Nov 18, 2022, 9:32 AM PST for 4 counties in California. It took effect at Nov 19, 2022, 1:00 AM PST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2022, 9:32 AM PST (17:32 UTC)
- In effect from
- Nov 19, 2022, 1:00 AM PST
- Expired
- Nov 19, 2022, 10:00 PM PST
- In force
- 21 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3457 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
482 WWUS86 KSGX 181732 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 932 AM PST Fri Nov 18 2022 CAZ248-255>257-265-552-554-190145- /O.UPG.KSGX.FW.A.0001.221119T0900Z-221120T0600Z/ /O.NEW.KSGX.FW.W.0001.221119T0900Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 932 AM PST Fri Nov 18 2022 ...RED FLAG WARNING IN EFFECT FROM 1 AM TO 10 PM PST SATURDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS... PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... The National Weather Service in San Diego has issued a Red Flag Warning for strong gusty winds and low relative humidity, which is in effect from 1 AM to 10 PM PST Saturday. The Fire Weather Watch is no longer in effect. * WINDS...Northeast 20 to 30 mph with gusts to 45 to 55 mph. Isolated wind gusts near 65 mph in favored passes. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be very cautious if driving, especially along Interstates 10, 15 & 215 near the passes in the Inland Empire and along Interstates 5 & 405 in Orange County. * LOCATION...The Inland Empire extending south of the Cajon Pass and ares through and west of the Banning Pass...Coastal Slopes of the San Bernardino County Mountains and areas near Mt. San Jacinto...Coastal Slopes of the Santa Ana Mountains, southern Orange County Coastal and Inland Areas. * ADDITIONAL INFO...Highest winds will occur on Saturday morning. Relative humidity values will start out higher at night, decreasing Saturday morning and afternoon. Winds will remain breezy into early Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && APR $$ http://www.weather.gov/sandiego
6 follow-up statements
652 WWUS86 KSGX 182014 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 1214 PM PST Fri Nov 18 2022 CAZ248-255>257-265-552-554-190600- /O.CON.KSGX.FW.W.0001.221119T0900Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 1214 PM PST Fri Nov 18 2022 ...RED FLAG WARNING IN EFFECT FROM 1 AM TO 10 PM PST SATURDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS... PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... * WINDS...Northeast 20 to 30 mph with gusts to 45 to 55 mph. Isolated wind gusts near 65 mph in favored passes. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be very cautious if driving, especially along Interstates 10, 15 & 215 near the passes in the Inland Empire and along Interstates 5 & 405 in Orange County. * LOCATION...The Inland Empire extending south of the Cajon Pass and ares through and west of the Banning Pass...Coastal Slopes of the San Bernardino County Mountains and areas near Mt. San Jacinto...Coastal Slopes of the Santa Ana Mountains, southern Orange County Coastal and Inland Areas. * ADDITIONAL INFO...Highest winds will occur on Saturday morning. Relative humidity values will start out higher at night, decreasing Saturday morning and afternoon. Winds will remain breezy into Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && APR $$ http://www.weather.gov/sandiego
421 WWUS86 KSGX 190546 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 946 PM PST Fri Nov 18 2022 CAZ248-255>257-265-552-554-191400- /O.CON.KSGX.FW.W.0001.221119T0900Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 946 PM PST Fri Nov 18 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 AM TO 10 PM PST SATURDAY FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS... PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... * WINDS...Northeast 20 to 30 mph with gusts to 45 to 55 mph. Isolated wind gusts near 65 mph in favored passes. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be very cautious if driving, especially along Interstates 10, 15 & 215 near the passes in the Inland Empire and along Interstates 5 & 405 in Orange County. * LOCATION...The Inland Empire extending south of the Cajon Pass and ares through and west of the Banning Pass...Coastal Slopes of the San Bernardino County Mountains and areas near Mt. San Jacinto...Coastal Slopes of the Santa Ana Mountains, southern Orange County Coastal and Inland Areas. * ADDITIONAL INFO...Highest winds will occur on Saturday morning. Relative humidity values will start out higher at night, decreasing Saturday morning and afternoon. Winds will remain breezy into Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ JMB http://www.weather.gov/sandiego
419 WWUS86 KSGX 191156 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 356 AM PST Sat Nov 19 2022 CAZ248-255>257-265-552-554-192145- /O.CON.KSGX.FW.W.0001.000000T0000Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 356 AM PST Sat Nov 19 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS... PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... * WINDS...Northeast 20 to 30 mph with gusts to 45 to 55 mph. Isolated wind gusts near 65 mph below favored passes. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be very cautious if driving, especially along Interstates 10, 15 & 215 near the passes in the Inland Empire and along Interstates 5 & 405 in Orange County. * LOCATION...San Bernardino and Riverside County Valleys -The Inland Empire, San Bernardino County Mountains-Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest, Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest, Santa Ana Mountains-Including The Trabuco Ranger District of the Cleveland National Forest, San Gorgonio Pass Near Banning, Orange County Coastal Areas and Orange County Inland Areas. * ADDITIONAL INFO...Highest winds will occur this morning, however It will remain breezy into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://www.weather.gov/sandiego
486 WWUS86 KSGX 192058 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 1258 PM PST Sat Nov 19 2022 CAZ248-255>257-265-552-554-200600- /O.CON.KSGX.FW.W.0001.000000T0000Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 1258 PM PST Sat Nov 19 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS... PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... * WINDS...Northeast 20 to 30 mph with gusts 40 to 50 mph. Isolated wind gusts near 60 mph below favored passes. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be very cautious if driving, especially along Interstates 10, 15 & 215 near the passes in the Inland Empire and along Interstates 5 & 405 in Orange County. * LOCATION...San Bernardino and Riverside County Valleys -The Inland Empire, San Bernardino County Mountains-Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest, Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest, Santa Ana Mountains-Including The Trabuco Ranger District of the Cleveland National Forest, San Gorgonio Pass Near Banning, Orange County Coastal Areas and Orange County Inland Areas. * ADDITIONAL INFO...Breezy conditions will persist into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ http://www.weather.gov/sandiego Schenk
427 WWUS86 KSGX 200459 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 859 PM PST Sat Nov 19 2022 CAZ248-255>257-265-552-554-200600- /O.CON.KSGX.FW.W.0001.000000T0000Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 859 PM PST Sat Nov 19 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS...PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... * WINDS...Northeast 10 to 20 mph with gusts to 30 mph. Winds will continue to gradually diminish overnight. * RELATIVE HUMIDITY...As low as 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Be very cautious if driving, especially along Interstates 10, 15 & 215 near the passes in the Inland Empire and along Interstates 5 & 405 in Orange County. * LOCATION...San Bernardino and Riverside County Valleys -The Inland Empire, San Bernardino County Mountains-Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest, Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest, Santa Ana Mountains-Including The Trabuco Ranger District of the Cleveland National Forest, San Gorgonio Pass Near Banning, Orange County Coastal Areas and Orange County Inland Areas. * ADDITIONAL INFO...Breezy conditions will persist into Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ JMB http://www.weather.gov/sandiego
247 WWUS86 KSGX 200600 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 1000 PM PST Sat Nov 19 2022 CAZ248-255>257-265-552-554-200700- /O.EXP.KSGX.FW.W.0001.000000T0000Z-221120T0600Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Coastal Areas- Orange County Inland Areas- 1000 PM PST Sat Nov 19 2022 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE COASTAL MOUNTAIN SLOPES AND BELOW PASSES IN SAN BERNARDINO AND RIVERSIDE COUNTIES...THE SANTA ANA MOUNTAINS...PORTIONS OF THE INLAND EMPIRE, INLAND AND COASTAL ORANGE COUNTY... Gusty northeasterly winds will continue below the passes and canons tonight, but relative humidity levels should trend up a bit. This will keep any further critical conditions isolated to the windiest spots in those favored areas for a few more hours. With that in mind, critical conditions are not widespread enough to extend the red flag. $$ http://www.weather.gov/sandiego
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Nov 18, 2:20 AM PST, 7 hours 12 minutes earlier.
Area forecast discussion, Nov 18, 2:20 AM PST, 7 hours 12 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
220 AM PST Fri Nov 18 2022
.SYNOPSIS...
A weak sea breeze will moderate humidity along the coast and into
the valleys briefly today, but winds will turn back offshore over
the mountains and deserts by late afternoon, with another surge of
dry air moving toward the coast on Saturday. Santa Ana conditions
return for tonight through the weekend with fair skies, low humidity
and gusty east to northeast winds prevailing along the coastal
slopes. The days will be mild, and the nights cool. Winds will
weaken Sunday into Monday, but the dry, offshore pattern will
persist through next week. Seasonal temperatures through early next
week will turn warmer after midweek.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
The high clouds of yesterday that dimmed the afternoon sun, and then
set the sunset a fire, were clearing SoCal early this morning. A
lonely patch of marine stratus was over San Clemente island just
past midnight, then dissipated. The sfc pressure gradients have
weakened and wind reports were light. This has allowed temperatures
in the lower sheltered areas west of the mountains to fall into the
30s and lower 40s. Any further marine cloud development early this
morning is expected to remain patchy at best, even as we turn a
little onshore. At least there should be a moderation in the low
humidity levels today. Skies will be fair and temperatures mild
after a chilly start.
An enormous low pressure area, centered over Hudson Bay will steer
one last shortwave south over the Great Basin this weekend. As this
approaches today, we get a bit of onshore flow, then as it passes on
Saturday, we turn back offshore, setting up another Santa Ana. This
one should not be as strong as the last one though as upper support
is much weaker. Still, with solid offshore sfc pressure gradients,
strong NE winds will develop in the usual wind prone areas below
passes and along the coastal slopes of the mountains. Strongest
winds are expected on Saturday, although they will still be strong
and gusty along the coastal slopes of the San Diego Mountains on
Sunday. A Wind Advisory has been posted for these winds Sat/Sun.
Areas farther to the north are under a Fire Weather Watch for late
tonight and Saturday, where relative humidity and wind will combine
to elevate fire weather conditions to critical conditions for a few
hours.
A weak ridge traverses the region on Sun/Mon, bringing fair and mild
conditions with weaker offshore gradients. This is followed by
another area of low pressure dropping south off the Coast on
Tuesday. More offshore flow follows, and could be gusty in the usual
areas, but more importantly, this is followed by a stronger ridge
over the West. This keeps us mostly offshore, but with weaker winds.
It will be warmer as well. You can count on it for the second half
of next week as all ensembles are on board. This could last through
the Thanksgiving weekend as well.
&&
.AVIATION...
180930Z...A few patches of high clouds at/above 20,000 feet may
persist through this morning. Otherwise, mostly clear skies with
unrestricted vis will prevail through tonight.
Gusty NE to E winds developing below the passes/canyons and on the
favored coastal slopes after 02Z Saturday and strengthening
overnight. Surface gusts 30-40 kt and isolated gusts to 50 kt
possible in the wind prone locations. Periods of LLWS may occur near
KONT and KSBD Friday evening prior to winds surfacing Friday night.
MOD-STG up/downdrafts over and SW/W of the mountains Friday night as
well.
&&
.MARINE...
As northeasterly winds develop tonight into Saturday morning, there
may be pockets of wind gusts approaching 20 kt over the inner
coastal waters from Carlsbad northward. Winds will weaken Saturday
afternoon.
&&
.FIRE WEATHER...
A Fire Weather Watch has been issued for late tonight through
Saturday for the coastal slopes of the San Bernardino County,
Riverside County, and Santa Ana Mountains, as weak as Inland Orange
County and portions of the Inland Empire.
North winds will increase late this afternoon over northern areas,
then work southwestward into Orange County late tongiht. Northeast
winds of 20-30 MPH with gusts 45-50 MPH are expected, with RH values
falling to around 10%. The peak gusts in the wind prone areas of the
Cajon Pass and near the Santa Ana Mtn canyons could exceed 60 MPH
for a few hours on Saturday, a little weaker over San Diego County,
then weakening slightly later in the day. RH recovery will be poor
Saturday night in the windier areas, and modest elsewhere. The gusty
offshore winds will continue through Sunday in the wind-prone areas
along the coastal slopes and below the passes at 15-30 MPH, with
stronger gusts 40-50 MPH on the Diego County coastal slopes.
Relative humidity levels will remain low inland through next week,
but winds will drop. Fire weather conditions will remain locally
elevated at times, but critical conditions are not expected after
Saturday.
Winds will remain weakly offshore inland, with only a modest
recovery in RH at the coast and in the western valleys into early
next week.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from late Friday night through Saturday
evening for Orange County Coastal Areas-Orange County
Inland Areas-Riverside County Mountains-Including The San
Jacinto Ranger District Of The San Bernardino National
Forest-San Bernardino County Mountains-Including The
Mountain Top And Front Country Ranger Districts Of The San
Bernardino National Forest-San Bernardino and Riverside
County Valleys -The Inland Empire-San Gorgonio Pass Near
Banning-Santa Ana Mountains-Including The Trabuco Ranger
District of the Cleveland National Forest.
Wind Advisory from 3 AM Saturday to 2 PM PST Sunday for San
Diego County Mountains-San Diego County Valleys.
PZ...None.
&&
PUBLIC/FIRE WEATHER...10
AVIATION/MARINE...ConnollyNearby
Red Flag Warnings in California, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.